# SDR CA011217001

- Difficulty date: October 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 115380103
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  ON CLIMBOUT  RT GEAR DID NOT INDICATE UP & LOCKED & INTRANSIT LIGHT ILLUMINATED.  GEAR EXTENDED, THIS TIME GEAR DID NOT INDICATE DOWN & LOCKED & INTRANSIT LIGHT REMAINED ILLUMINATED.  UPON LDG RT MAIN GEAR COLLAPSED.  LDG GEAR ACTUATOR REMOVED & SENT TO TSB LAB FOR ANALYSIS.  IT DETERMINED THAT THRUST BEARING IN ACTUATOR WAS INSTALLED BACKWARDS.  RESULTING FAILURE OF THRUST BEARING CAUSED TEETH ON PINION & RING GEAR TO FAIL.
